# SDR COMA2009052750139

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 26,316 hours, 23,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Lt Wing
- Part time: 26,316 hours, 23,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL ACCESS PANEL CUTOUT AT 550BB HAS FRETTING CORROSION AROUND EDGES.  REMOVED CORROSION IN THE CRITICAL AREA AT FUEL ACCESS PANEL 550BB CUTOUT AND FOUND THAT MATERIAL REMOVED WAS WITHIN LIMITS PER REO 601R-57-21-030 REV G.
